# SDR 97FDEA00760

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 652163350
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MIDFLAP T/E WEDGE IS DELAMINATED AT 20 FROM I/B END, UPPER AND LOWER SURFACE.  *S/D*  FOUND CORROSION ON T/E WEDGE SPAR TO BE OUT OF LIMITS.  REMOVED AND REPLACED MIDFLAP IAW FED-EX M/M 27-51-3.
